• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site
Of all publications in the section: 17
Sort:
by name
by year
Article
Chistyakov V. Siberian Mathematical Journal. 2005. Vol. 46. No. 3. P. 555-571.
Added: Nov 1, 2008
Article
Chistyakov V. Siberian Mathematical Journal. 2005. Vol. 46. No. 4. P. 751-764.
Added: Jan 19, 2010
Article
N. I. Zhukova, E. A. Rogozhina .. Siberian Mathematical Journal. 2012. Vol. 53. No. 6. P. 1037-1050.

Among closed Lorentzian surfaces, only flat tori admit non-compact full isometry groups. Moreover, for every n > 2 the standard n-dimensional flat torus equipped with canonical metric has a non-compact full isometry Lie group. We show that this fails for n= 2 and classify the flat Lorentzian metrics on the torus with a non-compact full isometry Lie group. We also prove that every two dimensional Lorentzian orbifold is very good. This implies the existence of a unique smooth compact 2-orbifold, called the pillow, admitting Lorentzian metrics with a non-compact full isometry Lie group. We classify the metrics of this type and construct some examples.

Added: Oct 19, 2014
Article
Tikhomirov A. S., Tikhomirov S., Васильев Д. А. Siberian Mathematical Journal. 2019. Vol. 60. No. 2. P. 343-358.

In this article we study the Gieseker–Maruyama moduli spaces B(e, n) of stable rank 2 algebraic vector bundles with Chern classes c1 = e ∈ {−1, 0} and c2 = n ≥ 1 on the projective space P3 . We construct the two new infinite series Σ0 and Σ1 of irreducible components of the spaces B(e, n) for e = 0 and e = −1, respectively. General bundles of these components are obtained as cohomology sheaves of monads whose middle term is a rank 4 symplectic instanton bundle in case e = 0, respectively, twisted symplectic bundle in case e = −1. We show that the series Σ0 contains components for all big enough values of n (more precisely, at least for n ≥ 146). Σ0 yields the next example, after the series of instanton components, of an infinite series of components of B(0, n) satisfying this property.

Added: Aug 20, 2019
Article
Shvedov A. S. Siberian Mathematical Journal. 2012. Vol. 53. No. 1. P. 182-192.
We construct the first quadratic form and the volume element of the surface consisting of all positive semidefinite m × m matrices of rank r with r distinct positive eigenvalues. We give the density function of the singular gamma distribution.
Added: Nov 11, 2012
Article
Kuyumzhiyan K. Siberian Mathematical Journal. 2012. Vol. 53. No. 6. P. 1089-1104.
Let T be a maximal torus in a classical linear group G. In this paper we find all simple rational G-modules V such that for each vector v a V the closure of the T-orbit of v is a normal affine variety. For every G-module without this property we present a T-orbit with nonnormal closure. To solve this problem, we use a combinatorial criterion of normality which is formulated in terms of the set of weights of a simple G-module. The same problem for G = SL(n) was solved by the author earlier.
Added: Feb 5, 2013
Article
Жукова Н. И., Рогожина Е. А. Сибирский математический журнал. 2012. Т. 53. № 6. С. 1292-1309.

лоренцев орбифолд, лоренцева поверхность, группа изометрий, аносовский автоморфизм тора  

Added: Sep 29, 2014
Article
Солычева О. М. Сибирский математический журнал. 2006. Т. 47. № 3. С. 649-664.
Added: Feb 2, 2010
Article
Солычева О. М. Сибирский математический журнал. 2006. Т. 47. № 3. С. 649-664.

We give a complete description for the Lipschitzian superposition operators acting on mappings of finite Λ-variation with values in a metric semigroup or abstract convex cone and also their analogs for set-valued superposition operators.

Added: Dec 4, 2012
Article
Асылбеков Ж., Ульянов В. В., Зубов В. Сибирский математический журнал. 2011. № 4. С. 728-744.
Added: Sep 19, 2011
Article
Шведов А. С. Сибирский математический журнал. 2012. Т. 53. № 1. С. 222-235.
Added: Aug 30, 2012
Article
Булавский В. А. Сибирский математический журнал. 1994. Т. 35. № 5(207).
Added: May 26, 2009
Article
Жеглов А. Б., Осипов Д. В. Сибирский математический журнал. 2019. Т. 60. № 4. С. 760-776.

In the paper, Lax pairs for linear Hamiltonian systems of differential equations are constructed. In particular, Groebner bases are used for the computations. It is proved that the maps which appear in the construction of Lax pairs are Poisson. Various properties of first integrals of the system which are obtained from  the Lax pairs are investigated.  

Added: Oct 8, 2019
Article
Шабалин Т. И. Сибирский математический журнал. 2013. Т. 54. № 4. С. 947-958.

Under study are the centralizers of 3-dimensional simple Lie subalgebras in the universal enveloping algebra of a 7-dimensional simple Malcev algebra. We find some sets of generators for these centralizers in characteristic not 2 nor 3 and for the subalgebra generated by the centralizer in the central closure of the universal enveloping algebra in characteristic 3. As a corollary of the main theorem we obtain the available description of the center of universal enveloping algebra of a 7-dimensional simple Malcev algebra.

Added: Sep 16, 2014